# SDR CA190429022

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,719 hours
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 786 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED, FOLLOWING FLIGHT AME EXAMINED CHIP PLUG AND FOUND METAL BEYOND LIMITS ON MAGNETIC PLUG. (TC# 20190429022)
